# SDR LR7A2011061400209

- Difficulty date: June 10, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 46,012 hours, 26,840 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Manifold
- Part number: 339482
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 CHECK IAW JOB CARD HC5301, FOUND LT MAIN WHEEL WELL MANIFOLD CRACKED ATFS 533 & FS 567.  REPAIR ACCOMPLISHED BY REPLACEMENT IAW SMP583, CHAPTER 51-70.
